Full rings of continuous real functions

Salvatore Ciampa

Rendiconti del Seminario Matematico della Università di Padova (1968)

  • Volume: 40, page 162-180
  • ISSN: 0041-8994

How to cite

top

Ciampa, Salvatore. "Full rings of continuous real functions." Rendiconti del Seminario Matematico della Università di Padova 40 (1968): 162-180. <http://eudml.org/doc/107267>.

@article{Ciampa1968,
author = {Ciampa, Salvatore},
journal = {Rendiconti del Seminario Matematico della Università di Padova},
keywords = {functional analysis},
language = {eng},
pages = {162-180},
publisher = {Seminario Matematico of the University of Padua},
title = {Full rings of continuous real functions},
url = {http://eudml.org/doc/107267},
volume = {40},
year = {1968},
}

TY - JOUR
AU - Ciampa, Salvatore
TI - Full rings of continuous real functions
JO - Rendiconti del Seminario Matematico della Università di Padova
PY - 1968
PB - Seminario Matematico of the University of Padua
VL - 40
SP - 162
EP - 180
LA - eng
KW - functional analysis
UR - http://eudml.org/doc/107267
ER -

References

top
  1. [1] Bourbaki, N. - Topologie Générale, chap. 9, Act. Sc. Ind.1045 (nouv. édit.) Hermann, Paris, 1958. MR173226
  2. [2] Ciampa, S. - Topologie e funzioni reali semicontinue. Ann. Sc. Norm. Sup. Pisa, vol. XXII (1968). Zbl0153.52501MR234412
  3. [3] Gelfand, I. - Normierte Ringe. Matemat. Sbornik, T. 9 (1941) ; S. 1-24. Zbl0024.32002MR4726JFM67.0406.02
  4. [4] Gelfand, I. and Kolmogoroff, A. - On rings of continuous functions on topological spaces. Doklady Akad. Nauk SSSR. T. XXII (1939), pp. 11-15. Zbl65.0500.03JFM65.0500.03
  5. [5] Gillman, L. and Jerison, M. - Rings of Continuous Functions. Von Nostrand, New York, 1960. Zbl0093.30001MR116199
  6. [6] Nöbeling, G. und Bauer, H. - Uber die Erweiterungen topologischer Räume. Mathem. Annalen, Bd. 130 (1955), S. 20-45. Zbl0065.34602MR73148

NotesEmbed ?

top

You must be logged in to post comments.